TITLE

Estradiol

PUB. DATE
May 2009
SOURCE
Reactions Weekly;5/16/2009, Issue 1252, p22
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a female infant, who was diagnosed with labial agglutination at age 13 months. She was administered with betamethasone dipropionate for six weeks without effect, followed by successful treatment with conjugated estrogen cream for two weeks. Labial agglutination had recurred after six months, and she was treated with estradiol gel. However, estradiol was stopped when she developed oedema and erythema at the application site of the vulva.
ACCESSION #
39886691

 

Related Articles

  • Symptoms of oestrogen deficiency associated with supraphysiological plasma oestradiol concentrations in women with oestradiol implants. Gangar, Kevin; Cust, Michael; Whitehead, Malcolm I. // BMJ: British Medical Journal (International Edition);9/2/89, Vol. 298 Issue 6699, p601 

    Examines the symptoms of estrogen deficiency associated with supraphysiological plasma oestradiol concentrations in women with implants. Phenomenon of tachyphylaxis; Factors in supraphysiological oestradiol concentrations; Relief of implantation to symptoms.

  • Estradiol/estrone/testosterone.  // Reactions Weekly;7/9/2011, Issue 1359, p17 

    The article describes cases of gynaecomastia, rapid growth and sex hormone disorders in twin brothers aged 5.25 years following secondary transdermal exposure to estradiol, estrone and testosterone creams.

  • Ethinylestradiol/drospirenone.  // Reactions Weekly;7/9/2011, Issue 1359, p17 

    The article describes the case of a 14-year-old girl who developed deep vein thrombosis (DVT) and pulmonary embolism during treatment with ethinylestradiol/drospirenone for new-onset type 1 diabetes mellitus and diabetic ketoacidosis (DKA).

  • Ethinylestradiol.  // Reactions Weekly;8/6/2011, Issue 1363, p18 

    The article describes the case of a 93-year-old woman who developed endometrial hyperplasia and breast cancer after using a cosmetic cream with contained a low-dose ethinylestradiol to her face and body three time a day for the last 75 years.

  • Estradiol/estradiol congeners/testosterone.  // Reactions Weekly;1/30/2010, Issue 1286, p17 

    The article describes the cases of three women being treated with estradiol, testosterone and possibly other estradiol congeners as hormone replacement therapy for their endometriosis, who later developed endometrial cancers.

  • Triptorelin.  // Reactions Weekly;4/21/2012, Issue 1398, p41 

    The article describes the case of a 33-year-old woman who developed ovarian multifollicular enlargement and raised estradiol levels following depot triptorelin administration after undergoing in vitro fertilisation.

  • Ethinylestradiol.  // Reactions Weekly;12/1/2012, Issue 1430, p16 

    The article describes the case of a 74-year-old man who developed bladder endometriosis during treatment with ethinylestradiol for prostate cancer.

  • Dexamfetamine/estradiol.  // Reactions Weekly;Aug2015, Vol. 1565 Issue 1, p100 

    The article presents case report of a patient who developed inter-menstrual bleeding and menorrhagia during treatment with estradiol gel and patches.

  • Mercaptopurine.  // Reactions Weekly;10/23/2010, Issue 1324, p26 

    The article describes a case of pancytopenia in a 9-month-old infant following incorrect therapy with mercaptopurine.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics